# SDR IXXA05RNG079S

- Difficulty date: September 7, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Deformed
- Location: Sta Xe 104.051
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A OIL CAN ON LOWER SURFACE SKIN STA XE 104.051 TO 108.815 - LT. REPAIR SKIN AND REPAIR SPLICE WERE FABRICATED AND INSTALLED IAW SRM 55-2-1 FIG 2A AND EWO ATI 55-011.
